# SDR USAA040399

- Difficulty date: August 8, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 1130120
- Condition: Cracked
- Location: Fuselage
- Part time: 50,329 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THREE BRACKETS CRACKED, FORWARD .1875 INCH, AFT 1 INCH AND 1.5 INCH, FORWARD ENTRANCE DOOR TOP LINER SUPPORT BRACKET NEAR TOPGATE.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
